# SDR JR2R20240614126

- Difficulty date: June 14, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N86347
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000591
- Aircraft time: 16,453 hours, 9,793 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003293011
- Condition: Cracked
- Location: Frs 1-2
- Part time: 16,453 hours, 9,793 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE UPPER SKIN DENT AT FR01-FR02.  REPAIRED
